# SDR SWIA202155939

- Difficulty date: January 19, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N153SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000553
- Aircraft time: 13,173 hours, 7,399 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Washer
- Condition: Corroded
- Location: Lt Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING #2, #3, AND #4 FLAP TRACK SUPPORT FWD MOUNT BOLT SPRING WASHER CORRODED   (C-CHECK) RO 2/1/2021   REPLACED L/H WING #2, #3, AND #4 FLAP TRACK SUPPORT FWD MOUNT BOLT SPRING WASHER CORRODED, REF E175 AMM 57-57-31
